| Model Number |
8888264945 |
| Medical Device Problem Codes |
Crack (1135); Suction Problem (2170)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it was discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that there was a suspected fine crack in the tubing, resulting in ineffective aspiration of the tube with a simultaneous faint sound of air.The patient had the tube inserted the day prior.The customer further stated the product failed to aspirate the gastric fluids because it was split and spilling out of the sides.The tubing had to be changed.There was no patient injury reported.